bannednutritionnapsgear

Dbol

b99856

New member
Member
Hi Gemelli,

I would like to get some advice from someone who understands the steroid and its affects hence why I am contacting you...

I have started a dbol cycle since Friday 26th Febuary 2016.

I am 22 and currently taking 10mg oral a day with a full stomach after my gym sessions and today whilst at work I came across with a great deal of nausea and light headed to the point where my head just didn't feel like it was with my body causing me to leave the office.

I have done my homework and I am aware of the affects and currently take milk thistle to support my liver X1 capsule a day.

I am aiming to run this cycle until the 26th April 2016 so 8 weeks to gain size...

Could what I experienced be due to a lack of sleep, lack of fluid, anxiety or is this typically a potential side affect caused by dbol?
 

IND

Member
Bro, you need aromasin if you're running dbol. 10mg is shit. Oral only dbol is short lived gains. You did not do your homework.
 

vinni

Member
Oh Man, Dbol only again. No no no.
Welcome Bud, stop the Dbol. Save it till your here long enough to learn some more.
Everyone here will help you. Just cruise the sight a while and learn about what your doing.
You'll be thankful you did.
 

MaxxPursuit

Senior Member
Please stop what you are doing now bud and PCT. 22 years old, dbol only, orals for 8 weeks! Red flags man. If you're well aware of the liver toxicity, then why would you be running a toxic oral like dbol for 8 weeks? That's plain stupid. For one, you're too young for aas man. Not worth the risk shutting yourself down while your body is still developing. On the other hand, oral only cycles are terrible. Read this thread and educate yourself: https://www.isarms.com/forums/steroids-sarms-information/orals-only-info-6018.html Definitely stop your cycle, pct, and stick around here so you can learn. That's the smartest thing you can do right now man. We want to help.
 
Awesome!!!!! We havent had a DBol cycle thread in such a LONG time!!!!

Another person who has "done their homework". Great job OP, time to up the dose!!!!

P.S. I'm pretty sure that "Ive done my homework" does not mean what I think it means.
 

TX TERROR

MODERATOR
Member
Dude you are clueless....

That's it... I'm making a generic verbiage.... this is ridiculous lol.

Sent from my SM-N910T using Tapatalk
 
P

PHURIOUS

Guest
Ya one u r too young for any steroids. Two u dont run dbol only. Its not 1982 anymore. Three u dont take it after the gym. And u certainly dont only take 10mg. This is a mess.


PHURIOUS
 

stets

Member
Hey bro don't take any offense to what everyone is saying! Everyone here is just fed up with the other 2047392857304740 post about dbol or any oral only cycle that has been posted within the past couple weeks. We are all here to help and show some tough love

Sent from my SM-N920T using Tapatalk
 

DylanGemelli

Founding Member
Super Moderator
Hi Gemelli,

I would like to get some advice from someone who understands the steroid and its affects hence why I am contacting you...

I have started a dbol cycle since Friday 26th Febuary 2016.

I am 22 and currently taking 10mg oral a day with a full stomach after my gym sessions and today whilst at work I came across with a great deal of nausea and light headed to the point where my head just didn't feel like it was with my body causing me to leave the office.

I have done my homework and I am aware of the affects and currently take milk thistle to support my liver X1 capsule a day.

I am aiming to run this cycle until the 26th April 2016 so 8 weeks to gain size...

Could what I experienced be due to a lack of sleep, lack of fluid, anxiety or is this typically a potential side affect caused by dbol?

bro, you have to understand something here... There's NO WAY that you did any homework, because if you had, you would know that oral only cycles are complete shit and dbol only is at the top of the worst list... be prepared for a lot of sides and problems, gains that you won't keep and an estrogen filled depression... that's what your looking at with that kind of cycle... 8 weeks is WAY too long... you should not exceed 4 weeks... you also are not taking aromasin nor are you addressing the fact that dbol is a methylated oral steroid... your protecting your liver but what about everything else??????? blood pressure?? kidneys?? cholesterol? lipids??? etc..... ]
so for you to say you did your homework is not accurate bro
 

buen

Banned
Hi Gemelli,

I would like to get some advice from someone who understands the steroid and its affects hence why I am contacting you...

I have started a dbol cycle since Friday 26th Febuary 2016.

I am 22 and currently taking 10mg oral a day with a full stomach after my gym sessions and today whilst at work I came across with a great deal of nausea and light headed to the point where my head just didn't feel like it was with my body causing me to leave the office.

I have done my homework and I am aware of the affects and currently take milk thistle to support my liver X1 capsule a day.

I am aiming to run this cycle until the 26th April 2016 so 8 weeks to gain size...

Could what I experienced be due to a lack of sleep, lack of fluid, anxiety or is this typically a potential side affect caused by dbol?

1 capsule of milk thistle a day ain't going to protect your liver
 

Jake

Active member
Awesome!!!!! We havent had a DBol cycle thread in such a LONG time!!!!

Another person who has "done their homework". Great job OP, time to up the dose!!!!

P.S. I'm pretty sure that "Ive done my homework" does not mean what I think it means.

I hear ya TEX...it means they did their homework with their girlfriend.
 

Gymjunkie38

Active member
Lets just say for fucks sake dbol only was a good idea .(its NOT) its got like a 6 hour half life and main purpose is strentgh and pump while train too help the other steroids in a synergistic manner your taking it post workout WHY?
And milk thistle is the most useless liver care you could choose . not too mention liver toxicity is the least of your worrys. Its over hyped what happens too your lipid profile and the increase in blood pressure from water retention are a much bigger concern . but hey you did your HOMEWORK lmao
 

[9oNe6][email protected]

Senior Member
Member
I got alot of love for Dbol, but even i wouldnt run a Dbol only cycle. Been there done that and basically didnt get much of anything at all besides stress my body. Whats the point of using something when you know that you are going to lose most of everything you have gained ? Especially if youve never used dbol before odds are very high that you will lose everything back after cycle, Dbol is in no way a beginner steroid whatsoever,
 
Hey bro don't take any offense to what everyone is saying! Everyone here is just fed up with the other 2047392857304740 post about dbol or any oral only cycle that has been posted within the past couple weeks. We are all here to help and show some tough love

Sent from my SM-N920T using Tapatalk

Why be nice to these guys? If they took 5 min to do a search they would realize that their idea is terrible.

OP. All offense intended bro.
 
Top